# SDR MWEA96338

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910157
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO DOOR WAS FOUND WITH CRACK IN DOOR PAN AT DOOR STOP BEAM NR 1 FWD SIDE OF DOOR.  FABRICATED A NEW PAN SPLICE AND INSTALLED IAW DAC DRAWING 5934142.
